MAUDE Adverse Event Report: KARL STORZ SE & CO. KG LIGHT CABLE, 3.5MM X 300CM. LGTH 9.8 FT

KARL STORZ SE & CO. KG LIGHT CABLE, 3.5MM X 300CM. LGTH 9.8 FT
Model Number 495ND
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the light cord became disconnected from the scope and caused burn on the drapes.Tthe patient was not harmed as it only burned the drape and did not penetrate the patient's skin.
 
Additional Manufacturer Narrative
The previous reportability decision for this event was reversed based on a retrospective review.The affected device has been requested for investigation by the manufacturer.Device was not returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
LIGHT CABLE, 3.5MM X 300CM. LGTH 9.8 FT
Common Device Name
LIGHT CABLE, 3.5MM X 300CM. LGTH 9.8 FT
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
christiane klaiber
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
MDR Report Key17989930
Report Number9610617-2023-00310
Device Sequence Number8166678
Product Code FCW
UDI-Device Identifier04048551168899
UDI-Public4048551168899
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number495ND
Device Catalogue Number495ND
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2023
Initial Report FDA Received Date10/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale